logo CRAS
Comptes Rendus. Mathématique
Complex analysis and geometry, Dynamical systems
A quick proof of the regularity of the flow of analytic vector fields
Comptes Rendus. Mathématique, Volume 359 (2021) no. 9, pp. 1155-1159.

We offer a new and elementary proof of the convergence of the Lie series giving the flow of an analytic vector field as well as a natural deduction of such series.

Received:
Accepted:
Published online:
DOI: https://doi.org/10.5802/crmath.271
Classification: 32M25
Sergio A. Carrillo 1

1. Programa de matemáticas, Universidad Sergio Arboleda, Calle 74 # 14-14, Bogotá, Colombia.
@article{CRMATH_2021__359_9_1155_0,
     author = {Sergio A. Carrillo},
     title = {A quick proof of the regularity of the flow of analytic vector fields},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1155--1159},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {9},
     year = {2021},
     doi = {10.5802/crmath.271},
     language = {en},
}
TY  - JOUR
AU  - Sergio A. Carrillo
TI  - A quick proof of the regularity of the flow of analytic vector fields
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 1155
EP  - 1159
VL  - 359
IS  - 9
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.271
DO  - 10.5802/crmath.271
LA  - en
ID  - CRMATH_2021__359_9_1155_0
ER  - 
%0 Journal Article
%A Sergio A. Carrillo
%T A quick proof of the regularity of the flow of analytic vector fields
%J Comptes Rendus. Mathématique
%D 2021
%P 1155-1159
%V 359
%N 9
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.271
%R 10.5802/crmath.271
%G en
%F CRMATH_2021__359_9_1155_0
Sergio A. Carrillo. A quick proof of the regularity of the flow of analytic vector fields. Comptes Rendus. Mathématique, Volume 359 (2021) no. 9, pp. 1155-1159. doi : 10.5802/crmath.271. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.271/

[1] Patrick Ahern; Jean-Pierre Rosay Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables, Trans. Am. Math. Soc., Volume 347 (1995) no. 2, pp. 543-572 | Article | MR 1276933 | Zbl 0815.30018

[2] Mireille Canalis-Durand; Jean-Pierre Ramis; Reinhard Schäfke; Yasutaka Sibuya Gevrey solutions of singularly perturbed differential equations, J. Reine Angew. Math., Volume 518 (2000) no. 2, pp. 95-129 | Article | MR 1739408 | Zbl 0937.34075

[3] Henri Cartan Elementary theory of analytic functions of one or several complex variables, Hermann, 1973

[4] Wolfgang Gröbner Die Lie-Reihen und ihre Anwendungen, VEB Deutscher Verlag der Wissenschaften, 1960 | MR 116102 | Zbl 0141.08502

[5] Yulij Ilyashenko; Sergei Yakovenko Lectures on analytic differential equations, Graduate Studies in Mathematics, 86, American Mathematical Society, 2008 | MR 2363178 | Zbl 1186.34001

[6] Jean Martinet; Jean-Pierre Ramis Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sci. Éc. Norm. Supér., Volume 16 (1983) no. 4, pp. 571-621 | Article | Numdam | Zbl 0534.34011

[7] Mitio Nagumo Über das Anfangswertproblem partieller Differentialgleichunge, Jap. J. Math., Volume 18 (1942), pp. 41-47 | Article | MR 15186 | Zbl 0061.21107

[8] Stanly Steinberg Lie series and nonlinear ordinary differential equations, J. Math. Anal. Appl., Volume 101 (1984), pp. 39-63 | Article | MR 746226 | Zbl 0598.34009

[9] Rudolf Winkel An exponential formula for polynomial vector fields: II. Lie series, exponential substituition, and rooted trees, Adv. Math., Volume 147 (1999), pp. 260-303 | Article | MR 1734524 | Zbl 0969.34006

Cited by Sources: